# SDR HALA20240415097

- Difficulty date: April 12, 2023
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 40,302 hours, 6,287 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: UNKNOWN
- Condition: Broken
- Location: L3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - 3L INTERPHONE BOTTOM BACK PART IS BROKEN AND INTERPHONE IS STILL USABLE. REMOVED AND REPLACED 3L HANDSET AND CRADLE PER AMM 23-73-44. OPS CHECK GOOD. OK FOR SERVICE.
